# SDR CALA2015020293062

- Difficulty date: January 31, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 92,311 hours, 14,537 cycles
- Engine: Pwa PW4060
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

CABIN CREW REPORTED FUMES DURING CLIMB THRU 6000 FT.  REPORTS RANGE FROM ELEC TO OIL.  FUMES REPORTED MID CABIN AREA.  R & R FILTERS IAW IPC 21-25 -01.  PERFORMED IN-DEPTH INSPECTION OF ACFT SYSTEMS IAW FIM 21-00 -801 & AMMS 71-00-00, 79-21-10 & 05-51-56.  CORRECTED APU OVER SERVICING & SEVERAL AREAS OF OIL ON ENGS.  ENG RUNS & CHECKS COMPLETE.  NO DISCREPANCIES NOTED, CLEARED FOR SERVICE.
